Top answers from doctors based on your search:
Disclaimer

is convulsion a symptom of cocaine withdrawal

A 23-year-old male asked:
Dr. Robert Killian
27 years experience General Practice
Alcohol Poisoning: Yes. Of course. People can even die with too much alcohol in a setting. This is called alcohol poisoning. Sound like the person with these symptoms ... Read More
Dr. Bennett Machanic
51 years experience Neurology
Get this addressed: Agree with dr killian, as risk definitely present. Bigger issue by far is not provocation of convulsions, but rather why are seizures present, and wh ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 42-year-old member asked:
Dr. Jeffrey Roth
42 years experience Addiction Medicine
Depression: The major symptom of Cocaine withdrawal is depression (sometimes called the crash).
A 37-year-old member asked:
Dr. Bartholomew Vereb
15 years experience Psychiatry
Yes: For the most part, yes.
Dr. Kevin Passer
34 years experience Child Psychiatry
More or less: Teens may not experience the same degree of adverse effects compared to adults, as teens have young, strong bodies which can recover easily. Also, Coc ... Read More
A 32-year-old female asked:
Dr. Shalini Sethi
20 years experience Pediatrics
Focal in withdrawal: Withdrawal symptoms come if high doses stopped suddenly. Symptoms are extreme fatigue, abnormal behavior and depression. Seizures could be too associa ... Read More
1
1 comment
2
2 thanks
A 45-year-old member asked:
Dr. Susan Uhrich
35 years experience Psychiatry
Crack withdrawal: Involves depression, irritability, extreme fatigue, anxiety, intense craving for the substance and even paychosis.
2
2 thanks
A 37-year-old member asked:
Dr. Michael Rockwell
32 years experience Psychiatry
Too subjective to do: People's reports of 'withdrawal' vs. Objective measurements (vital signs) - what a mess. Heroin withdrawal is very painful/achy and people hate it- ... Read More
2
2 thanks
A 63-year-old male asked:
Dr. Catherine Willner
34 years experience Neurology
Depakote taper: Depakote is used in psychiatry for anxiety and anxious depression. In patients seizure free who I have tapered slowly off depakote, many have experie ... Read More
2
2 thanks
A 36-year-old female asked:
Dr. Frank Kuitems
38 years experience Internal Medicine
Well : Generally stopping prednisone does not cause a seizure. The seizure is an emergency someone who has this should call 911. The seizure requires consult ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Bennett Machanic
51 years experience Neurology
Should be uneventful: Usually no issue, other than as you mentioned a seizure, but you might experience an aura, a subtle partial seizure event, which might be a sign of wi ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Douglas Laipple
43 years experience Psychiatry
Two ways.: Keep using it and die young or never use it again so you can't suffer withdrawal.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month